Translator Disclaimer
June 2019 A Calculation of the Hyperbolic Torsion Polynomial of a Pretzel Knot
Takayuki MORIFUJI
Tokyo J. Math. 42(1): 219-224 (June 2019). DOI: 10.3836/tjm/1502179265

Abstract

In this short note, we calculate the highest degree term of the hyperbolic torsion polynomial of a pretzel knot with three tangles. It gives a supporting evidence for a conjecture of Dunfield, Friedl and Jackson that the hyperbolic torsion polynomial determines the genus and fiberedness of a hyperbolic knot.

Citation

Download Citation

Takayuki MORIFUJI. "A Calculation of the Hyperbolic Torsion Polynomial of a Pretzel Knot." Tokyo J. Math. 42 (1) 219 - 224, June 2019. https://doi.org/10.3836/tjm/1502179265

Information

Published: June 2019
First available in Project Euclid: 18 July 2019

zbMATH: 07114906
MathSciNet: MR3982055
Digital Object Identifier: 10.3836/tjm/1502179265

Subjects:
Primary: 57M27
Secondary: 57M05, 57M25

Rights: Copyright © 2019 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 1 • June 2019
Back to Top